Affordable Access

Publisher Website

An approximate method of finding the greatest of the moduli of the roots of a polynomial

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
16
Issue
2
Identifiers
DOI: 10.1016/0041-5553(76)90117-8

Abstract

Abstract AN ALGORITHM is presented which makes possible the computer calculation with specified accuracy of the greatest of the moduli of the roots of a polynomial with complex coefficients.

There are no comments yet on this publication. Be the first to share your thoughts.